# SDR 98ZZZX4130

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2G
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258354
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7022360901
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 22 hours
- Component: Honeywell, CD815
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDU TRIPS BREAKER AT POWER-UP.  SUBMITTER STATED FOURTH FAILURE OF THIS AIRCRAFT.  AIRCRAFT TT:  187 HOURS.  SUBMITTER STATED SUPPOSED TO BE FIXED BY 'MOD E', BUT HONEYWELL CANNOT SUPPLY THEM.  THESE ALL ARE 'MOD C'.
